# SDR DXTA2025032802812

- Difficulty date: March 24, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 15,689 hours, 11,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 67113351
- Condition: Faulty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DOOR CLOSURE, BOTH LIGHTS GO OUT BRIEFLY. WITHIN A FEW SECONDS  THE "CABIN DOOR" LIGHT COMES BACK ON. IT BAS BEEN INTERMITTENT ALL WEEK. IT WOULD GO OUT AFTER OPENING AND CLOSING. THIS TIME WE TRIED NUMEROUS TIMES, INCLUDING MANUALLY TRYING TO PUSH THE VENT DOOR CLOSED. REMOVED AND REPLACED THE MAIN DOOR VENT SOLENOID IAW AMM 52-70-00.OPERATIONAL TESTS GOOD.
